U.S. doctors online nowAsk doctors free
Woodbridge, VA
A 29-year-old female asked:

4th depo 5/1. always on time. unprotected sex 5/29. very light cramps, breasts feel funny, saw white discharge once. pregnancy or hormonal effect?

1 doctor answer1 doctor weighed in
Dr. Mary David
Specializes in Obstetrics and Gynecology
Hormonal effect: If you are getting your DepoProvera on time you are protected against pregnancy,just not against STDs. The DepoProvera can make your breasts tender/full feeling and will thicken your vaginal secretions but does not cause cramping. This could be GI cramping. If it worsens, your discharge turns bloody or discolored, or you develop other symptoms get tested for STDs. Hope this helps.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 5, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.